Open Access

Strong matrix moment problem of Hamburger


Abstract

In this paper we consider the strong matrix moment problem on the real line. We obtain a necessary and sufficient condition for uniqueness and find all the solutions for the completely indeterminate case. We use M.G. Krein’s theory of representations for Hermitian operators and technique of boundary triplets and the corresponding Weyl functions.


Full Text





Article Information

TitleStrong matrix moment problem of Hamburger
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 2, 183-196
MathSciNet MR2238039
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

K. K. Simonov
Department of Mathematics, Donets'k National University, Donets'k, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

K. K. Simonov, Strong matrix moment problem of Hamburger, Methods Funct. Anal. Topology 12 (2006), no. 2, 183-196.


BibTex

@article {MFAT349,
    AUTHOR = {Simonov, K. K.},
     TITLE = {Strong matrix moment problem of Hamburger},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {2},
     PAGES = {183-196},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=349},
}


All Issues